# SDR DALA1022650950

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 54,704 hours, 41,562 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHTS IN TAIL COMPARTMENT AND L2 DOOR INOPERATIVE.  MX REPLACED BATTERY IN AFT LAVATORY CEILING AND FUSE IN POWER SUPPLY R5-212.  OPS OF LIGHTS NOW CHECK OK.
